Publications with S. Wallutis

All publications by Simone L. Wallutis and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:721 Göbel, R., Shelah, S., & Wallutis, S. L. (2001). On the lattice of cotorsion theories. J. Algebra, 238(1), 292–313. arXiv: math/0103154 DOI: 10.1006/jabr.2000.8619 MR: 1822193
Sh:742 Göbel, R., Shelah, S., & Wallutis, S. L. (2003). On universal and epi-universal locally nilpotent groups. Illinois J. Math., 47(1-2), 223–236. arXiv: math/0112252 http://projecteuclid.org/euclid.ijm/1258488149 MR: 2031317